# SDR UALA2009041301052

- Difficulty date: April 11, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 46,699 hours, 5,559 cycles
- Engine: Pwa PW4056
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Actuator
- Condition: Faulty
- Location: Lt Blg Truck
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO RETRACT GEAR ON TAKEOFF.  RTFL.  REPLACED LT BLG TRUCK TILT ACTUATOR HYDRAULIC TUBE & FUSE ASSY.
